I take 20mg Prozac in the morning and Depakote ER 1000mg in the evening,around 2 or 3pm I start to get really tired and get these 2nd winds through out the day.Could this be caused by the Prozac?The medications definately do the job in keeping me relaxed but I just feel way to tired to do anything,I stay home alot because of this.
I take a combo of prozac and zyprexa. It's called symbyax. It makes me tired too. I just drink a red bull every now and then if I want to have any energy. Other than that I kinda like the tired feeling cause it calms the racing thoughts I usually get.
If you think it's causing you to be tired, you might try switching to taking it in the PM--sometimes that's enough to help, although I don't know about Prozac specifically. Sure beats messing with meds that are otherwise working.
I'm on the generic form of Prozac (Fluoxetine -- 20mg) and during the first week I took it I was extremely tired, but this gradually improved the following week. If being tired is bothersome to you, I would notify your psychiatrist to let them know.
Atypical Bipolar I Disorder with Rapid Cycling
Risperdal 1mg titrating to 6mg/day
Klonopin .5mg (2x/day)
Trazodone 100mg or 200mg PRN